# SDR QMLA123107001

- Difficulty date: December 31, 2007
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N230AM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 540
- Engine: Pwa PW206B
- System (JASC): 2110 · Cabin Compressor System
- Part: Compressor
- Condition: Stalled
- Location: Air Conditioner
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIR CONDITIONER COMPRESSOR STARTED TO MAKE A LOUD NOISE WITH THE SMELL OF RUBBER IN THE COCKPIT, WHILE ON LANDING. TUNED THE AIR CONDITIONER OFF, THE SMELL AND NOISE STOPPED.  AFTER LANDING, CALLED MAINTENANCE, FILLED OUT THE MEL DEFERRAL, AND PUT THE AIRCRAFT BACK IN SERVICE.  DURING THE MAINTENANCE INSPECTION, THE EARLIER LOUD NOISE AND SMELL COULD NOT BE DUPLICATED.
